# SDR ASOA201906264035

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 42,141 hours, 32,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151137
- Condition: Blown
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4232 THE CREW REPORTED A BURNING SMELL IN THE CIOCKPIT AT LEVE;L OFF. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE #1 PAC INLET DUCT, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS NOTED AND THE AIRCRATF WAQS APPROVED FOR RETURN TO SERVICE.
